MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION STATSTRIP; GLUCOSE TEST SYSTEM

NOVA BIOMEDICAL CORPORATION STATSTRIP; GLUCOSE TEST SYSTEM
Model Number 1.75
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The facility did indicate "the baby's results have since been in the 70s and 80s".The customer "thinks the result of 13 mg/dl is an outlier" and that the" baby may not need to be in the nicu".Product identification (meter serial number and glucose test strip lot number) have not been provided by the facility.The facility contact did confirm that qc was run on the meter and passed.
 
Event or Problem Description
Facility called to report concern regarding a patient (baby) glucose result.Due to the result the baby was moved to the nicu.
 
Additional Manufacturer Narrative
Customer complaint was not confirmed.No product was returned for evaluation.A review was conducted for the lot available for use on or around the time of the event and lot# 0316201249 was identified.A dhr review of the test strip lot was performed.The dhr was complete and contained all relevant data indicating that the released product met all specifications.Retained test strips for this lot were tested as part of the complaint investigation.The test strips met all performance test specification and no discrepant values were obtained.The customers alleged deficiency could not be replicated.

Brand Name
STATSTRIP
Common Device Name
GLUCOSE TEST SYSTEM
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect st
waltham MA 02454
MDR Report Key6513482
Report Number1219029-2017-00005
Device Sequence Number385842
Product Code CGA
UDI-Device Identifier00385480533980
UDI-Public00385480533980
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1.75
Device Catalogue Number53398
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/31/2017
Supplement Date Received by Manufacturer03/31/2017
Initial Report FDA Received Date04/21/2017
Supplement Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;